Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("RAND RH")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 19 of 19

  • Page / 1

Export

Selection :

  • and

THE GEOMETRICAL STABILITY OF NON-LINEAR NORMAL MODES IN TWO DEGREE OF FREEDOM SYSTEMSRAND RH.1973; INTERNATION. J. NON-LINEAR MECH.; G.B.; DA. 1973; VOL. 8; NO 2; PP. 161-168; ABS. ALLEM. RUSSE; BIBL. 18 REF.Serial Issue

FLUID MECHANICS OF GREEN PLANTSRAND RH.1983; ANNUAL REVIEW OF FLUID MECHANICS; ISSN 0066-4189; USA; DA. 1983; VOL. 15; PP. 29-45; BIBL. 2 P.Article

THE DIFFERENTIAL COSTS OF A SOLAR ENERGY SYSTEM; COMPLETING THE ASSESSMENT.RAND RH.1976; IN: SOL. COOL. HEAT. NATL. FORUM. PROC. CONDENS. PAPERS; MIAMI BEACH, FLA.; 1976; CORAL GABLES; UNIV. MIAMI SCH. ENG. ENVIRON. DES.; DA. 1976; PP. 437-439Conference Paper

THE DYNAMICS OF AN EVAPORATING NUNISCUSRAND RH.1978; ACTA MECH.; AUT; DA. 1978; VOL. 29; NO 1-4; PP. 135-146; ABS. GER; BIBL. 12 REF.Article

A DIRECT METHOD FOR NON-LINEAR NORMAL MODES.RAND RH.1974; INTERNATION. J. NONLINEAR MECH.; G.B.; DA. 1974; VOL. 9; NO 5; PP. 363-368; ABS. FR. ALLEM. RUSSE; BIBL. 4 REF.Article

BIFURCATION OF 4:1 SUBHARMONICS IN THE NONLINEAR MATHIEU EQUATIONMONTH LA; RAND RH.1982; MECHANICS RESEARCH COMMUNICATIONS; ISSN 0093-6413; USA; DA. 1982; VOL. 9; NO 4; PP. 233-240; BIBL. 7 REF.Article

MATHEMATICAL ANALYSIS OF CELL CO2 EXCHANGE UNDER HIGH CO2 CONCENTRATIONSSINCLAIR TR; RAND RH.1979; PHOTOSYNTHETICA; CSK; DA. 1979; VOL. 13; NO 3; PP. 239-244; BIBL. 9 REF.Article

MATHEMATICAL ANALYSIS OF CELL CO2 EXCHANGE UNDER HIGH CO2 CONCENTRATIONSSINCLAIR TR; RAND RH.1979; PHOTOSYNTHETICA; CSK; DA. 1979; VOL. 13; NO 3; PP. 239-244; BIBL. 9 REF.Article

THE STABILITY OF BIFURCATING PERIODIC SOLUTIONS IN A TWODEGREE-OF-FREEDOM NONLINEAR SYSTEM.MONTH LA; RAND RH.1977; J. APPL. MECH.; U.S.A.; DA. 1977; VOL. 44; NO 4; PP. 782-784; BIBL. 8 REF.Article

DYNAMICS OF TWO STRONGLY COUPLED VAN DER POL OSCILLATORSSTORTI DW; RAND RH.1982; INT. J. NON-LINEAR MECH.; ISSN 0020-7462; USA; DA. 1982; VOL. 17; NO 3; PP. 143-152; ABS. FRE/GER; BIBL. 15 REF.Article

COUPLED OSCILLATORS AS A MODEL FOR NONLINEAR PARAMETRIC EXCITATIONHOLMES CA; RAND RH.1981; MECH. RES. COMMUN.; ISSN 0093-6413; USA; DA. 1981; VOL. 8; NO 5; PP. 263-268; BIBL. 9 REF.Article

ON THE EXISTENCE AND BIFURCATION OF MINIMAL NORMAL MODESJOHNSON TL; RAND RH.1979; INTERNATION. J. NON-LINEAR MECH.; GBR; DA. 1979; VOL. 14; NO 1; PP. 1-12; ABS. FRE/GER; BIBL. 15 REF.Article

AN APPLICATION OF THE POINCARE MAP TO THE STABILITY OF NON LINEAR NORMAL MODESMONTH LA; RAND RH.1980; J. APPL. MECH.; ISSN 0021-8936; USA; DA. 1980; VOL. 47; NO 3; PP. 645-651; BIBL. 28 REF.Article

BIFURCATION OF PERIODIC MOTIONS IN TWO WEAKLY COUPLED VAN DER POL OSCILLATORSRAND RH; HOLMES PJ.1980; INT. J. NON-LINEAR MECH.; ISSN 0020-7462; USA; DA. 1980; VOL. 15; NO 4-5; PP. 387-399; ABS. FRE/GER; BIBL. 24 REF.Article

THE WHEEL SHIMMY PROBLEM: ITS RELATIONSHIP TO WHEEL AND ROAD IRREGULARITIES = LE PROBLEME DU SHIMMY DES ROUES: SA RELATION AVEC LES IRREGULARITES DE LA ROUTE ET DES ROUESPODGORSKI WA; KRAUTER AI; RAND RH et al.1975; VEHIC. SYST. DYNAM.; NETHERL.; DA. 1975; VOL. 4; NO 1; PP. 9-41; BIBL. 17REF.Article

A HYDRODYNAMICAL MODEL OF BORDERED PITS IN CONIFER TRACHEIDS.CHAPMAN DC; RAND RH; COOKE JR et al.1977; J. THEOR. BIOL.; U.S.A.; DA. 1977; VOL. 67; NO 1; PP. 11-24; BIBL. 16 REF.Article

THE NATURE OF THE COUPLING BETWEEN SEGMENTAL OSCILLATORS OF THE LAMPREY SPINAL GENERATOR FOR LOCOMOTION: A MATHEMATICAL MODELCOHEN AH; HOLMES PJ; RAND RH et al.1982; J. MATH. BIOL.; ISSN 0303-6812; DEU; DA. 1982; VOL. 13; NO 3; PP. 345-369; BIBL. 2 P.Article

HOPF BIFURCATION IN A STOMATOL OSCILLATORRAND RH; UPADHYAYA SK; COOKE JR et al.1981; J. MATH. BIOL.; ISSN 0303-6812; DEU; DA. 1981; VOL. 12; NO 1; PP. 1-11; BIBL. 4 REF.Article

DYNAMIC OF COUPLED STOMATAL OSCILLATORSRAND RH; STORTI DW; UPADHYAYA SK et al.1982; J. MATH. BIOL.; ISSN 0303-6812; DEU; DA. 1982; VOL. 15; NO 2; PP. 131-149; BIBL. 20 REF.Article

  • Page / 1